# SDR REXA2017052200633

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 18,763 hours, 18,318 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER OXYGEN MASK LEAKS.   R & R THE OBSERVER`S OXYGEN MASK IAW AMM 35-11-12.  PERFORMED OPS CHECK AND FOUND GOOD.
